# SDR CA081112001

- Difficulty date: November 10, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Unserviceable
- Location: Lt Mlg
- Part time: 6,338 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORT:  AFTER GEAR SELECTED UP, LT MAIN GEAR DOOR REMAINED OPEN WITH AMBER ADVISORY LIGHT. CONTINUED CLIMB NOT ABOVE 185KTS, CONDUCTED AFTER TAKE-OFF CHECKLIST. QRH CONSULTED AND ACTIONED ALTERNATE GEAR EXTENSION.  LINE MX CONFIRMED DEFECT AND INVESTIGATION REVEALED THE `LT GEAR DOOR CLOSED` PROX SENSOR TO BE UNSERVICEABLE. UNSERVICEABLE SENSOR REPLACED WITH A NEW ITEM AND THE INSTALLED SENSOR WAS RIGGED IAW THE ACFT MM.  ACFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
